Please use this identifier to cite or link to this item:
Title: Nonlinear variants of the generalized Filbert and Lilbert matrices
Authors: Kılıç, Emrah
Koparal, Sibel
Ömür, Neşe
Keywords: Filbert and Lilbert matrices
inverse matrix determinant
generalized Pochhammer symbol
Fibonacci and Lucas numbers
Issue Date: 2020
Publisher: TÜBİTAK
Source: Kılıç, E., Koparal, S., & Ömür, N. (2020). Nonlinear variants of the generalized Filbert and Lilbert matrices. Turkish Journal of Mathematics, 44(3), 622-642.
Abstract: In this paper, we present variants of the generalized Filbert and Lilbert matrices by products of the general Fibonacci and Lucas numbers whose indices are in certain nonlinear forms of the indices with certain integer parameters. We derive explicit formulæ for inverse matrix, LU -decomposition and inverse matrices L-1 and U-1 for all matrices. Generally, we present q -versions of these matrices and their related results.
ISSN: 1300-0098
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.